On sequentially regular convergence spaces

Václav Koutník

Czechoslovak Mathematical Journal (1967)

  • Volume: 17, Issue: 2, page 232-247
  • ISSN: 0011-4642

How to cite

top

Koutník, Václav. "On sequentially regular convergence spaces." Czechoslovak Mathematical Journal 17.2 (1967): 232-247. <http://eudml.org/doc/12357>.

@article{Koutník1967,
author = {Koutník, Václav},
journal = {Czechoslovak Mathematical Journal},
keywords = {topology},
language = {eng},
number = {2},
pages = {232-247},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On sequentially regular convergence spaces},
url = {http://eudml.org/doc/12357},
volume = {17},
year = {1967},
}

TY - JOUR
AU - Koutník, Václav
TI - On sequentially regular convergence spaces
JO - Czechoslovak Mathematical Journal
PY - 1967
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 17
IS - 2
SP - 232
EP - 247
LA - eng
KW - topology
UR - http://eudml.org/doc/12357
ER -

References

top
  1. E. Čech, Topologické prostory, Praha 1959. (1959) MR0104205
  2. M. Dolcher, Topologie e strutture di convergenza, Ann. della Scuola Norm. Sup. di Pisa, Serie III vol. XIV, Fasc. I (I960), 63-92. Zbl0178.25502MR0114201
  3. J. Novák, Die Topologie der Mengensysteme, Atti del sesto congresso dell Unione matematica italiana Napoli 1959, Roma 1960, 460-462. (1959) 
  4. J. Novák, On the sequential envelope, General Topology, Proc. of the Symp. Prague 1961, Praha 1962,292-294. (1961) MR0175082
  5. J. Novák, On some problems concerning multivalued convergences, Czech. Math. J. 14 (89) (1964), 548-561. (1964) MR0176439
  6. J. Novák, Eine Bemerkung zum Begriff der topologischen Konvergenzgruppen, Celebrazione archimedee del secolo XX Simposio di topologia 1964, 71 - 74. (1964) 
  7. J. Novák, On convergence spaces and their sequential envelopes, Czech. Math. J. 15 (90) (1965), 74-100. (1965) MR0175083
  8. J. Novák, On convergence groups, Czech. Math. J. (to appear). MR0263973
  9. V. Trnková, Topologies on products and decompositions of topological spaces, Czech. Math. J. 14 (89) (1964), 527-547. (1964) MR0176437

Citations in EuDML Documents

top
  1. Karel Wichterle, Relations between the 𝔑 -completeness and the paracompactness of closure spaces
  2. Josef Novák, On sequential envelopes defined by means of certain classes of continuous functions
  3. Roman Frič, A note on Fréchet spaces
  4. Roman Frič, Stanislav Záň, A note on diagonal and matrix properties of convergence spaces
  5. Karel Wichterle, On 𝔅 -convergence spaces
  6. Roman Frič, Extension of sequentially continuous mappings
  7. Roman Frič, Václav Koutník, Sequentially complete spaces
  8. Roman Frič, On E -sequentially regular spaces
  9. Roman Frič, Nobuyuki Kemoto, Sequential completeness of subspaces of products of two cardinals
  10. Roman Frič, Miroslav Hušek, Projectively generated convergence of sequences

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.